# SDR CA000830002

- Difficulty date: August 12, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Aircraft time: 50,934 hours
- Engine: Rroyce RB21122B02
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cable
- Condition: Sheared
- Location: Nr 2 T/R
- Component: Trust Reverser, Rroyce, RB21122B02
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AUGUST 17,2000 AFTER LANDING IN BORDEAUX THE CREW COULD NOT DEPLOY THE NR2 ENGINE TR EVEN WHEN THE TR UNLOCK LIGHT WAS ON.AFTER ENGINE SHUTDOWN FOUND THAT THE TR WAS APPROX 3 INCHES DEPLOYED. ON INVESTIGATION FOUND THAT THE DRIVE CABLES WHERE SHEARED AT THE AIR MOTOR, SUSPECT THAT THE NR4 & 5 SCREW JACKETS JAMMED AND CAUSED THE FAILURE. TR MANUALLY STOWED, DECATIVATED AS PER THE MEL, AIRCRAFT RELEASED TO SERVICE. MORE INFO TO COME WHEN PARTS ARE RECEIVED, ARE INSPECTED AND SENT TO SHOP.
